# SDR CALA2017061801869

- Difficulty date: June 18, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 55,473 hours, 19,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT DOES NOT TURN ON. 21C FLOOR PATH LIGHT BROKEN COMING OFF ROW. REMOVED AND REPLACED ENDBAY BUMPER, EPL LIGHT HOUSING, EMERGENCY LIGHTS OPS CHECKS NORMAL.
